MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 24FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720247
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the item is obstructed and another probe was placed.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record was reviewed, and no discrepancy was found according to the failure mode reported.The device was manufactured on march 13, 2021.Sample analysis could not be performed as no photos or physical samples were received for evaluation.Current process and controls were reviewed and found properly followed, including sub-assemblies, finished product assembly, packaging and inspections performed to the product.There were no abnormal conditions found that could trigger the reported condition.Based on the present information, the reported complaint could not be confirmed, and the root cause could not be determined.If a sample is received at a later date, the complaint will be reopened, and the investigation will be updated to reflect our findings.No action plan is deemed required at this time.The current process is running according to product specifications meeting quality acceptance criteria.We will continue to monitor the process for any adverse trends that require immediate attention.

Brand Name
GSTRO FEED TBE W/Y PRT 24FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15031951
Report Number9612030-2022-03323
Device Sequence Number12298996
Product Code KNT
UDI-Device Identifier10884521007352
UDI-Public10884521007352
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8884720247
Device Catalogue Number8884720247
Device Lot Number2106127864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2022
Supplement Date Received by Manufacturer06/22/2022
Initial Report FDA Received Date07/15/2022
Supplement Report FDA Received Date08/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexMale